RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 2, Issue 1  


On geometric characteristics of convex functions and Laplace integrals
R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov
3
Resolvent of finite-dimensional perturbed of the correct problems for the biharmonic operator
G. E. Berikhanova, B. E. Kanguzhin
17
Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations
I. M. Bikkulov, F. Kh. Mukminov
35
Generalized Fock space
A. M. Dilmukhametova, A. U. Mullabaeva, V. V. Napalkov
52
WENO/RK method for modelling elastic waves
M. N. Dmitriev, E. I. Romenski
59
Riesz bases of exponents in Bergman spaces on convex polygons
K. P. Isaev
71
An almost exponential basis
A. S. Krivosheyev
87
Completeness of exponential systems in weighted spaces on real axe
V. V. Napalkov, A. A. Rumyantseva, R. S. Yulmukhametov
97
Weighted space of functions in the theory of generalized Cauchy-Riemann equation
A. Yu. Timofeev
110
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019